| Catalog Number |
142122-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Restenosis (4576)
| Date of Event |
12/21/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is related to mdr report 3011632150-2023-00139.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
Event or Problem Description
This report is related to mdr report 3011632150-2023-00139.The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with two 6.0 x 100mm biomimics 3d (bm3d) stents, which were used to treat a denovo lesion of the superficial femoral artery (sfa) distal third to proximal popliteal artery in the right leg.A contralateral approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was also post-dilated with pta.On the (b)(6) 2022 a restenosis of treated vessel (target vessel) was identified.It was reported as possibly related to the device and not related to the procedure.It was reported as target lesion related.It required percutaneous intervention on the mid part of the right sfa.The intervention was performed on (b)(6) 2023 and involved non bm3d bare metal stent placement, drug coated/eluting balloon (dcb/deb), pta/standard balloon angioplasty and laser atherectomy on the sfa ostial to distal popliteal arterial segment.The intervention was reported as a target lesion/vessel revascularisation (tlr/tvr).The patient outcome was reported as resolved with sequelae.The devices remain implanted.
Event or Problem Description
This report is related to mdr report: 3011632150-2023-00139.The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was implanted with two 6.0 x 100mm biomimics 3d (bm3d) stents, which were used to treat a denovo lesion of the superficial femoral artery (sfa) distal third to proximal popliteal artery in the right leg.A contralateral approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was also post-dilated with pta.On (b)(6) 2022, a restenosis of treated vessel (target vessel) was identified.It was reported as possibly related to the device and not related to the procedure.It was not target lesion related.It required percutaneous intervention on the mid part of the right sfa.The intervention was performed on (b)(6) 2023 and involved non bm3d bare metal stent placement, drug coated/eluting balloon (dcb/deb), pta/standard balloon angioplasty and laser atherectomy on the sfa ostial to distal popliteal arterial segment.The intervention was reported as a target lesion/vessel revascularisation (tlr/tvr).The patient outcome was reported as resolved with sequelae.The devices remain implanted.Additional information was received by veryan on (b)(6) 2024.
Additional Manufacturer Narrative
Event or Problem Description
This report is related to mdr report 3011632150-2023-00139.The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6)2021, the patient was implanted with two 6.0 x 100mm biomimics 3d (bm3d) stents, which were used to treat a denovo lesion of the superficial femoral artery (sfa) distal third to proximal popliteal artery in the right leg.A contralateral approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was also post-dilated with pta.On (b)(6)2022, a restenosis of treated vessel (target vessel) was identified.It was reported as not related to the device and not related to the procedure but was due to a worsening of the patient's pre-existing condition.It was not target lesion related.It required percutaneous intervention on the mid part of the right sfa.The intervention was performed on (b)(6)2023 and involved non-bm3d bare metal stent placement, drug-coated/eluting balloon (dcb/deb), pta/standard balloon angioplasty and laser atherectomy on the sfa ostial to distal popliteal arterial segment.The intervention was reported as a target lesion/vessel revascularisation (tlr/tvr) as the intervention involved treatment of the target lesion.The patient outcome was reported as resolved with sequelae.The devices remain implanted.Additional information was reviewed by veryan on 08-oct-24 and 14-oct-24.On 08-oct-24, the site updated the device relationship from possibly related to not related to the device.On 14-oct-24, veryan reviewed this event and the opinion from the chief medical officer (cmo) which was obtained.The cmo did not think that this event would have been caused by the restenosis of the treated segment (target lesion) that was identified on the same day (refer to mdr reports 3011632150-2023-00054 and -00055).As this event has no relationship to the device, it would not be considered a mdr reportable event.
Additional Manufacturer Narrative
This is related to mdr report 3011632150-2023-00139.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated with additional information received from the site, sections g.6.And h.2.Were updated with the type of report (follow-up 02) and the reason and section h.11.Was updated to reflect the sections of the report that were changed.